Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Projective structures on moduli spaces
of compact complex hypersurfaces


Authors: Sergey Merkulov and Henrik Pedersen
Journal: Proc. Amer. Math. Soc. 125 (1997), 407-416
MSC (1991): Primary 32G10, 32L25, 53A15, 53B05, 53B10
MathSciNet review: 1328363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that moduli spaces of complete families of compact complex hypersurfaces in complex manifolds often come equipped canonically with projective structures satisfying some natural integrability conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G10, 32L25, 53A15, 53B05, 53B10

Retrieve articles in all journals with MSC (1991): 32G10, 32L25, 53A15, 53B05, 53B10


Additional Information

Sergey Merkulov
Affiliation: School of Mathematics and Statistics, University of Plymouth, Plymouth, Devon PL4 8AA, United Kingdom
Address at time of publication: Department of Pure Mathematics, University of Glasgow, 15 University Gardens, Glasgow G12 8QW, United Kingdom

Henrik Pedersen
Affiliation: Department of Mathematics and Computer Science, Odense University, Campusvej 55, 5230 Odense M, Denmark

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03408-4
PII: S 0002-9939(97)03408-4
Received by editor(s): April 12, 1994
Received by editor(s) in revised form: April 13, 1995
Communicated by: Christopher Croke
Article copyright: © Copyright 1997 American Mathematical Society